Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

How to treat antecubital space rash ?

Hi, I m 34 yr. old female. i have developed a rash on the antecubital spaces. I applied nystatin cream for about 3 days and it kind of went away, but kow its back and much worse. It itches but I dont scratch and it looks really red. Its anoying and embarrasing. I cant remember if my MD told me it s eczema or dermatitis , but she said hydrocortizone would help but I havent bought it. I tarted using ketoconazole cuz that s what I had at home. cherry
Asked On : Tue, 7 Jun 2011
Answers:  2 Views:  2328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u have flexural dermatitis
u need to apply hydrocortisone
ketoconazole is not helpful in this condition
avoid bending ur elbow
apply good moisturizer and then cream
u need to take tab cetrizine .
avoid going outside and sun exposure
Answered: Tue, 7 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
after using cream there is little chance of spread
as ur skin is sensitive chance of reoccurred in future is there
u need to use regular moisturizer for prevention
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor